Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sooooo Dizzy!

Posted by KathrynLex on April 21, 2004, at 16:27:53

In reply to Sooooo Dizzy! elizabeth1, posted by Dr. Bob on April 21, 2004, at 12:03:13

Hi Elizabeth,

Dizziness is very common when you stop taking Lexapro. Unfortunately, I think it takes about 2 weeks to subside. If it gets to the point where you can't tolerate it anymore, try getting on a low dose of Prozac. That should help you to feel a bit more normal. Then, after several weeks you can stop taking Prozac cold turkey. Oddly enough, Prozac doesn't have any withdrawl effects. Any way, I hope you find something that works.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[338458]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:338382
URL: http://www.dr-bob.org/babble/20040417/msgs/338458.html